On the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ(√p) II

Takashi Fukuda, Keiichi Komatsu

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In the preceding papers, we studied the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ (√p ) for an odd prime number p using certain units and the invariants n0 (r)and n2. In the present paper, we develop new criteria for Greenberg conjecture using n0 (r)and n2.

    Original languageEnglish
    Pages (from-to)167-179
    Number of pages13
    JournalFunctiones et Approximatio, Commentarii Mathematici
    Volume51
    Issue number1
    DOIs
    Publication statusPublished - 2014 May 1

    Fingerprint

    Iwasawa Invariants
    Cyclotomic
    Odd number
    Prime number
    Unit
    Invariant

    Keywords

    • Cyclotomic unit
    • Iwasawa invariant
    • Real quadratic field

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ(√p) II. / Fukuda, Takashi; Komatsu, Keiichi.

    In: Functiones et Approximatio, Commentarii Mathematici, Vol. 51, No. 1, 01.05.2014, p. 167-179.

    Research output: Contribution to journalArticle

    @article{47afa386d4864704b9cbdc34364d0efd,
    title = "On the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ(√p) II",
    abstract = "In the preceding papers, we studied the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ (√p ) for an odd prime number p using certain units and the invariants n0 (r)and n2. In the present paper, we develop new criteria for Greenberg conjecture using n0 (r)and n2.",
    keywords = "Cyclotomic unit, Iwasawa invariant, Real quadratic field",
    author = "Takashi Fukuda and Keiichi Komatsu",
    year = "2014",
    month = "5",
    day = "1",
    doi = "10.7169/facm/2014.51.1.9",
    language = "English",
    volume = "51",
    pages = "167--179",
    journal = "Functiones et Approximatio, Commentarii Mathematici",
    issn = "0208-6573",
    publisher = "Adam Mickiewicz University Press",
    number = "1",

    }

    TY - JOUR

    T1 - On the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ(√p) II

    AU - Fukuda, Takashi

    AU - Komatsu, Keiichi

    PY - 2014/5/1

    Y1 - 2014/5/1

    N2 - In the preceding papers, we studied the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ (√p ) for an odd prime number p using certain units and the invariants n0 (r)and n2. In the present paper, we develop new criteria for Greenberg conjecture using n0 (r)and n2.

    AB - In the preceding papers, we studied the Iwasawa λ-invariant of the cyclotomic ℤ2-extension of ℚ (√p ) for an odd prime number p using certain units and the invariants n0 (r)and n2. In the present paper, we develop new criteria for Greenberg conjecture using n0 (r)and n2.

    KW - Cyclotomic unit

    KW - Iwasawa invariant

    KW - Real quadratic field

    UR - http://www.scopus.com/inward/record.url?scp=84907482896&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84907482896&partnerID=8YFLogxK

    U2 - 10.7169/facm/2014.51.1.9

    DO - 10.7169/facm/2014.51.1.9

    M3 - Article

    AN - SCOPUS:84907482896

    VL - 51

    SP - 167

    EP - 179

    JO - Functiones et Approximatio, Commentarii Mathematici

    JF - Functiones et Approximatio, Commentarii Mathematici

    SN - 0208-6573

    IS - 1

    ER -